# SDR MYWA110051

- Difficulty date: June 14, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 16,778 hours, 6,518 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Fluctuates
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  DUCT PRESSURE RIGHT SIDE 25 PSI DUCT PRESSURE LEFT SIDE 45 PSI CLIMB AND CRUISE.  C/W FIM 36-10 TASK SUPPORT PG 315 NR 2 ENG FIG 306 OK FOR SERVICE PER BLEED SYSTEM PERFORMANCE DRIFTING.
